The role of true finiteness in the admissible recursively enumerable degrees

Bulletin of Symbolic Logic 11 (3):398-410 (2005)
Abstract
We show, however, that this is not always the case.
Keywords Recursion theory  Recursively enumerable sets  Finite, The
Categories (categorize this paper)
Buy the book $19.99 used (69% off)   $21.53 new (66% off)   $63.00 direct from Amazon    Amazon page
Call number QA9.6.A57 no. 854
ISBN(s) 0821838857     9780821838853
DOI 10.2178/bsl/1122038994
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,201
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
S. C. Kleene (1938). On Notation for Ordinal Numbers. Journal of Symbolic Logic 3 (4):150-155.
Wolfgang Maass (1982). Recursively Enumerable Generic Sets. Journal of Symbolic Logic 47 (4):809-823.
G. E. Sacks & S. G. Simpson (1972). The Α-Finite Injury Method. Annals of Mathematical Logic 4 (4):343-367.

View all 16 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

26 ( #182,983 of 1,940,983 )

Recent downloads (6 months)

4 ( #225,856 of 1,940,983 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.